# SDR CA030718002

- Difficulty date: July 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 1,196 hours
- Engine: Pwa PT6A42
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 101800259
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WHEEL OVERHAUL THE NDT FACILITY DISCOVERED 3 CRACKS IN THE OUTER-HALF OF THE WHEEL ASSEMBLY. CRACKING WAS IN THE WEB AREA BETWEEN THE BEARING BOSS AND THE BEAD SEAT FLANGE. THE INBOARD HALF WAS NOT DAMAGED. OUTBOARD WHEEL HALF SCRAPPED AND REPLACED WITH NEW.
